# SDR SWIA201232330

- Difficulty date: December 8, 2012
- Submitted: December 12, 2012
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 44,676 hours, 37,226 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Defective
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK OVERHEATING, MAKING LOUD NOISE AND SMELLS LIKE SMOKE.  (FLT 5647)  REPLACED LEFT ACM TEMP SWITCH, REPLACED CONNECTOR TO LEFT ACM TEMP SWITCH AND REPLACED LEFT ACM IAW AMM.  P/N ON/OFF: 782790-15  S/N ON: 200210170  S/N OFF: 200011034
